The first aid method of common sleeping pills poisoning

Sleeping pills have a inhibitory effect on the central nervous system. With a small dosage can be calm, moderate amount can be hypnotic, high dose anticonvulsant.

A common amount of 5~6 times can be poisoned, then sleeping pills poisoning how to do it? Once found someone to do the first-aid measures in the case of a sleeping pill, otherwise prone to life safety accident, the following to share the common sleeping pills poisoning First Aid Method!

 

The harm of sleeping pills poisoning

 

The dosage of sleeping pills, whether or not taken on an empty stomach, determines the severity of poisoning. Sleeping pills are the inhibitory drug of the central nervous system.

 

Mild poisoning will appear dizziness, nausea, vomiting, uncoordinated movements, speech ambiguity and other symptoms, serious poisoning will appear lethargy, convulsions, and even coma death.

 

Symptoms of sleeping pills poisoning

 

1. Nervous system: Dizziness memory disappears drowsiness ataxia sensory disappearance tendon reflex disappearance severe coma convulsions pupil enlargement light reaction disappears.

 

2, respiratory circulatory system: the initial respiration rate slows down and after the rule then the respiration slows down and irregular severe dyspnea cyanosis pulse accelerating blood pressure drops urine less circulatory failure.

 

3, skin can be seen rash nausea and vomiting constipation.

 

4. A patient with a long and prolonged intake of sleeping pills may lead to death.

 

First aid method for sleeping pills poisoning If the patient is awake, give the Patient a moderate amount of warm water or saline, and then use a long spoon or chopsticks press its tongue to vomit.

 

If the patient has not yet swallowed the medicine, the hand can be plucked out.

 

If the patient has been unconscious, indicating serious poisoning, at this time can not be vomiting, to immediately call the ambulance or send patients to the hospital, at the same time to closely observe the patient’s breathing and pulse. Bring the residue of medicine or bottle (packing) to the doctor and help the doctor to make the diagnosis as soon as possible